JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 83
On Equivalence of Coefficient Conditions. II

    Authors: Laszlo Leindler,  
    Keywords: Numerical series, equiconvergence.  
    Date Received: 28/08/08  
    Date Accepted: 16/09/08  
    Subject Codes:

26D15, 40D15.

    Editors: Hüseyin Bor,  

An additional theorem is proved pertaining to the equiconvergence of numerical series.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login